MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number LDA220/65
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient received a vibratory notification and presented to the hospital.Upon device interrogation, the right ventricular lead exhibited high impedance.No intervention was performed.The patient would be continued to be monitored.
 
Event or Problem Description
New information received on (b)(6) 2018 indicating that the patient presented to the hospital on (b)(6) 2018 for lead revision procedure.The right ventricular lead exhibited high capture thresholds.The lead was capped on (b)(6) 2018 and was replaced successfully.The patient was stable post procedure.
 
Event or Problem Description
New information received on (b)(4) 2019 indicating that the right ventricular lead exhibited failure to capture.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8104119
Report Number2017865-2018-17743
Device Sequence Number13750827
Product Code NVY
UDI-Device Identifier05414734507202
UDI-Public05414734507202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberLDA220/65
Device Lot NumberS000002423
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/15/2018
01/03/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/17/2018
01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR